# SDR FDEA200906252298

- Difficulty date: June 25, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53611192
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED ATTACHMENT HOLES IN LT AND RT WINDSHIELD FRAMES.  REPAIR PERFORMED BY OVERSIZING SOME HOLES, NDT FOR CRACK FREE CONDITION AND   BUSHING INSTALLATION IAW RAS 70520006/039/2009 ISS.A, APPROVED BY EA 6-5310-131202
